MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/21MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/21MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC
Catalog Number TSTW1GG321015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no injury was reported, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/21mm blister 3 us file broke during use.All broken parts have been retrieved from patient's mouth.No injury.

Brand Name
WAVEONE GOLD GLIDER 015-02/21MM BLISTER 3 US
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25298715
Report Number2320721-2026-00062
Device Sequence Number9319018
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3210151
UDI-PublicD716TSTW1GG3210151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSTW1GG321015
Device Lot Number0000419146
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/07/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Patient SexUnknown